# SDR 01FDEA00407

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- Aircraft time: 51,663 hours, 37,914 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, HFEC IND TWO CRACKS IN BS 1183 BULKHEAD WEB AT WL 283.  *S/D*  REMOVED AND REPLACED WEB PER IAW FEDEX EO 7-5310-7-5000 PARTS 2 & 4.
